# SDR GTIA2024072238250

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N708NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11605
- Aircraft time: 3,083 hours, 1,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 33612
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 1,723 hours, 660 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC 256551-01-1 FOUND MEGAPHONE INOP-R&R MEGAPHONE IAW AMM 25-65-51
